Are puffy eyes normal after getting Juvederm under eyes?

I had juvederm injections under my eyes 4 days ago, and so far the results have not been great. Now instead of hollow looking eyes they are puffy and stick out. Is it normal for this to happen and will the puffiness go down soon?

0melissa0

F, 32, Texas

Juvaderm may tend to absorb a bit more water from the body than other injectable fillers and so puffiness after the injection may occur.  However, it is relatively early after the injection and what you're experiencing may simply be swelling.  If it does not improve he should go back t the office where he had the injection and they may inject a product which will help dissolve some of the Juvaderm.

Because Juvederm picks up water shortly after it is injected, I do not use it under the eyes. If after a few days the swelling persist you can have the material dissolved using hyaluronidase. This is a chemical that breaks down all the hyaluronic acids and Letcher body get rid of it.  When you redo it make sure that the inject her uses something this that does not swell afterwards such as Restylane or Volbella.

Dr. Manuel Pena has 1 Filler to lip lines before & after:

» View Dr. Manuel Pena's full profile